[1] Primitivo B. Acosta-Humánez, J. Tomás Lázaro, Juan J. Morales-Ruiz, and Chara Pantazi. Differential Galois theory and non-integrability of planar polynomial vector fields. J. Differential Equations, 264(12):7183--7212, 2018. [ DOI ]
[2] I. Baldomá, O. Castejón, and T. M. Seara. Breakdown of a 2D heteroclinic connection in the Hopf-zero singularity (II): the generic case. J. Nonlinear Sci., 28(4):1489--1549, 2018. [ DOI ]
[3] Carles Bonet-Reves, Juliana Larrosa, and Tere M-Seara. Regularization around a generic codimension one fold-fold singularity. J. Differential Equations, 265(5):1761--1838, 2018. [ DOI ]
[4] Lev Buhovsky and Vadim Kaloshin. Nonisometric domains with the same Marvizi-Melrose invariants. Regul. Chaotic Dyn., 23(1):54--59, 2018. [ DOI ]
[5] Yu Cheng, Gerard Gómez, Josep J. Masdemont, and Jianping Yuan. Analysis of the relative dynamics of a charged spacecraft moving under the influence of a magnetic field. Commun. Nonlinear Sci. Numer. Simul., 62:307--338, 2018. [ DOI ]
[6] Amadeu Delshams, Marina Gonchenko, Sergey V. Gonchenko, and J. Tomás Lázaro. Mixed dynamics of 2-dimensional reversible maps with a symmetric couple of quadratic homoclinic tangencies. Discrete Contin. Dyn. Syst., 38(9):4483--4507, 2018. [ DOI ]
[7] Amadeu Delshams, Adrià Simon, and Piotr Zgliczyński. Shadowing of non-transversal heteroclinic chains. J. Differential Equations, 264(5):3619--3663, 2018. [ DOI ]
[8] V. Z. Enolski and Yu. N. Fedorov. Algebraic description of Jacobians isogeneous to certain Prym varieties with polarization (1,2). Exp. Math., 27(2):147--178, 2018. [ DOI ]
[9] M. Gonchenko, S. V. Gonchenko, I. Ovsyannikov, and A. Vieiro. On local and global aspects of the 1:4 resonance in the conservative cubic Hénon maps. Chaos, 28(4):043123, 15, 2018. [ DOI ]
[10] S. V. Gonchenko, A. S. Gonchenko, and M. I. Malkin. On local topological classification of two-dimensional orientable, non-orientable, and half-orientable horseshoes. In Regularity and stochasticity of nonlinear dynamical systems, volume 21 of Nonlinear Syst. Complex., pages 161--180. Springer, Cham, 2018.
[11] Oriol Guasch and Patricia Sánchez-Martín. Far-field directivity of parametric loudspeaker arrays set on curved surfaces. Appl. Math. Model., 60:721--738, 2018. [ DOI ]
[12] Guan Huang, Vadim Kaloshin, and Alfonso Sorrentino. Nearly circular domains which are integrable close to the boundary are ellipses. Geom. Funct. Anal., 28(2):334--392, 2018. [ DOI ]
[13] Guan Huang, Vadim Kaloshin, and Alfonso Sorrentino. On the marked length spectrum of generic strictly convex billiard tables. Duke Math. J., 167(1):175--209, 2018. [ DOI ]
[14] Vadim Kaloshin and Alfonso Sorrentino. On the local Birkhoff conjecture for convex billiards. Ann. of Math. (2), 188(1):315--380, 2018. [ DOI ]
[15] Rafael de la Llave. Uniform boundedness of iterates of analytic mappings implies linearization: a simple proof and extensions. Regul. Chaotic Dyn., 23(1):1--11, 2018. [ DOI ]
[16] Mercè Ollé. To and fro motion for the hydrogen atom in a circularly polarized microwave field. Commun. Nonlinear Sci. Numer. Simul., 54:286--301, 2018. [ DOI ]
[17] Mercè Ollé and Juan R. Pacha. Hopf bifurcation for the hydrogen atom in a circularly polarized microwave field. Commun. Nonlinear Sci. Numer. Simul., 62:27--60, 2018. [ DOI ]
[18] Mercè Ollé, Òscar Rodrí guez, and Jaume Soler. Ejection-collision orbits in the RTBP. Commun. Nonlinear Sci. Numer. Simul., 55:298--315, 2018. [ DOI ]
[19] Daniel Pérez-Palau, Gerard Gómez, and Josep J. Masdemont. A new subdivision algorithm for the flow propagation using polynomial algebras. Commun. Nonlinear Sci. Numer. Simul., 61:37--53, 2018. [ DOI ]
[20] Júlia Puig, Gerard Farré, Antoni Guillamon, Ernest Fontich, and Josep Sardanyés. Bifurcation gaps in asymmetric and high-dimensional hypercycles. Internat. J. Bifur. Chaos Appl. Sci. Engrg., 28(1):1830001, 17, 2018. [ DOI ]
[21] R.G. Schaefer. Global instability in Hamiltonian systems. PhD thesis, Univ. Politècnica de Catalunya, July 2018.
[22] Lei Zhang and Rafael de la Llave. Transition state theory with quasi-periodic forcing. Commun. Nonlinear Sci. Numer. Simul., 62:229--243, 2018. [ DOI ]